Top answers from doctors based on your search:
Disclaimer

piercing accutane

A 24-year-old member asked:
Dr. Christopher Crosby
16 years experience Dermatology
At least 6 months: Isotretinoin (the Accutane brand no longer sold) has been linked to hypertrophic scar and keloid formation. This was most commonly noted in dermabrasi ... Read More
2
2 thanks
Dr. James Newman
30 years experience Facial Plastic Surgery
6 months to be safe: Accutane prevents the skin from healing normally because the oil glands in your skin do not work. Any piercing can put you at higher risk for infecti ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 48-year-old member asked:
Dr. Candace Spann
21 years experience Dermatology
1 year: Because Accutane can affect your ability to heal, it is usually recommended that you wait 1 year before having any procedure like laser or tattoo. Wh ... Read More
1
1 thank
A 18-year-old female asked:
Dr. Frank Kuitems
39 years experience Internal Medicine
No: Should be ok check with your doctor
Dr. Csaba Magassy
59 years experience Plastic Surgery
Fine: More likely you do not need to take it out, just make sure there is no redness or inflammation indicating an infection
A 22-year-old female asked:
Dr. Harold Fields
61 years experience Family Medicine
Piercing : Just wash with warm water and keep clean ,Good L
A 18-year-old female asked:
Dr. David Lemme
35 years experience Family Medicine
Nothing serious: Piercing can always lead to infection and will leave a permanent scar, but accurate will probably not cause any further adverse effect. Talk to your ... Read More
7
7 thanks
A female asked:
Dr. Oscar Novick
58 years experience Pediatrics
Scarring: You have just used Accutane to prevent scarring of your face. Why would you want to scar yor face by getting your nose pierced?
A 18-year-old male asked:
Dr. Gerardo Guerra Bonilla
12 years experience Family Medicine
Isotretinoin : One of the dermatological side effects of isotretinoin is abnormal wound healing.
2
2 thanks
A 36-year-old member asked:
Dr. David Cohen
42 years experience Internal Medicine
See below: Ask your dermatologist.
1
1 thank
A 22-year-old female asked:
Dr. Ed Friedlander
44 years experience Pathology
The rest are okay: I'd urge you to get your vitamins from a balanced diet rather than a bottle. Avoid taking vitamin a itself; if your dermatologist isn't adverse to you ... Read More
1
1 thank
A 35-year-old member asked:
Dr. Joseph Eastern
44 years experience Dermatology
Pretty safe: Accutane has some issues, especially birth defects if taken while pregnant, but most of the other popularized "dangers" are significantly overblown. S ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

People also searched for:

Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!
24/7 visits
$15 per month